Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ {\bf Z}\sb 2$-fixed sets of stationary point free $ {\bf Z}\sb 4$-actions


Author: Claudina Izepe Rodrigues
Journal: Proc. Amer. Math. Soc. 115 (1992), 821-828
MSC: Primary 57R85; Secondary 55N99
MathSciNet review: 1116271
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we consider the question: Which classes in the unoriented bordism group of free $ {\mathbb{Z}_2}$-actions can be realized as the $ {\mathbb{Z}_2}$-fixed set of stationary point free $ {\mathbb{Z}_4}$-action on a closed manifold with $ {\mathbb{Z}_2}$-fixed point set having constant codimension $ k$?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85, 55N99

Retrieve articles in all journals with MSC: 57R85, 55N99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1116271-8
Article copyright: © Copyright 1992 American Mathematical Society